MathSciNet Relay Station
MathSciNet bibliographic data
MR510671 (80f:35092) 35P10 (35J10)
Kovalenko, V. F.; Semenov, Ju. A. Some questions on expansions in generalized eigenfunctions of a Schrödinger operator with strongly singular potentials. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 4(202), 107–140, 255.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement